# SDR SWAA982690

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 908-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND HFEC INDICATES 15 FASTENER HOLES CRACKED STR 10L, AT BS 908-947.  REMOVED AND REPLACED DAMAGED FASTENER HOLES PER XEA X2-53-223.
